Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 

 

Holomorphic $ L^2$ torsion without determinant class condition


Author: Guangxiang Su
Journal: Proc. Amer. Math. Soc. 143 (2015), 4513-4524
MSC (2010): Primary 58J52
DOI: https://doi.org/10.1090/S0002-9939-2015-12565-8
Published electronically: March 17, 2015
MathSciNet review: 3373949
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we extend the holomorphic $ L^{2}$ torsion introduced by Carey, Farber and Mathai to the case without the determinant class condition. We compute the metric variation formula for the holomorphic $ L^{2}$ torsion in our case. We also study the asymptotics of the holomorphic $ L^{2}$ torsion associated with a power of a positive line bundle.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 58J52

Retrieve articles in all journals with MSC (2010): 58J52


Additional Information

Guangxiang Su
Affiliation: Chern Institute of Mathematics and LPMC, Nankai University, Tianjin 300071, People’s Republic of China
Email: guangxiangsu@nankai.edu.cn

DOI: https://doi.org/10.1090/S0002-9939-2015-12565-8
Keywords: Holomorphic $L^2$ torsion, determinant class condition, positive line bundle
Received by editor(s): June 6, 2014
Received by editor(s) in revised form: June 12, 2014
Published electronically: March 17, 2015
Additional Notes: The author was supported by “the Fundamental Research Funds for the Central Universities 65011541” and NSFC 11101219
Communicated by: Varghese Mathai
Article copyright: © Copyright 2015 American Mathematical Society